Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Can i plan for a pregnancy after the treatment of polycystic appearance on right ovary ?

Hi, I am 26 years old woman,weight is 48 kilos and height is 5 6 . my doctor said after an ultra sound, that I suffer from mild polycistic appearance on my right ovary . she advised me take dimet 850 mg for 60 days , single dose for 7 days in the beginning and then continue twice a day to get used to the drug. however i suffered from all the side effects like diarrhea , nausea , vomiting, distaste, sleeplessness etc., and had to stop I am planning my second pregnancy and really worried ..pls help :(
Asked On : Thu, 2 Jun 2011
Answers:  1 Views:  255
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Hi Nam,
Since you are not able to tolerate Diamet, you may consult your doctor who will prescribe alternate medicine or if the periods are regular, you may wait for a few months to see if you can get pregnant without treatment.
Answered: Thu, 2 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor